# SDR QXEA0101180

- Difficulty date: June 29, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 31,997 hours, 38,433 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFING DAMAGE AT PANEL 21A APERTURE. REPAIRED IAW FOKKER SRM 53-01-01.
